# SDR SWAA2019082136164

- Difficulty date: July 17, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 41,415 hours, 24,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146AB120
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT WEBBING UNDER SCUFF PLATE UPPER SECTION CORRODED. / R&R WEB IAW SRM AND DWG.
